# SDR CALA2011040600265

- Difficulty date: April 5, 2011
- Submitted: April 6, 2011
- Operation: Air carrier
- Aircraft: N73152
- Make and model: Boeing 767224
- Aircraft serial: 30431
- Aircraft time: 46,594 hours, 6,916 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 146T521711
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN - BS 1241-1377 RBL 88 SEAT TRACK FOUND CORRODED.  CABIN STA 1208 TO STA 1428 RBL 88 SEAT TRACK REPLACED AS PER SRM 51-10-02 AND INSTALLED AS PER SRM 51-40-02 (NEW SEAT TRACK P/N 654T0513-1223 IPC MANUAL CHANGE PER ECRA 5320-0202).
